# SDR KCSA2019031402

- Difficulty date: March 14, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747-4B5
- Aircraft serial: 25275
- Aircraft time: 92,200 hours, 15,916 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock Actuator
- Part number: 723D1009
- Part serial: 1220
- Condition: Failed
- Location: Zone 800
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DOOR UPPER DECK FLIGHT LOCK. REMOVED AND REPLACED LEFT UPPER DECK DOOR FLIGHT LOCK IAW BAMM 52-23-08 - OPS CHECK GOOD.
